gastroenterologist-icon
Suffering from constipation
I am suffering from last 1 week, I am taking a syrup Duphlac as prescribed by a doctor for softening the stools. But I am feeling pain during bowel movements because of the hard stools are being passed. Please suggest me a solution for it.. Thanks in advance
24 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Get done USG abd and Pelvis
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.